# SDR 2002F00803

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 21,286 hours, 6,615 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53217
- Part serial: 960052
- Condition: Damaged
- Location: Bleed Air
- Part time: 21,286 hours, 6,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 579, DURING CLIMB RECEIVED R STRUT OH DET 1 FOLLOWED BY R ENG OVERHEAT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE HP6 DUCT IN ACCORDANCE WITH MM 36-11-01.
